# SDR SWIA202266410

- Difficulty date: July 7, 2022
- Submitted: September 2, 2022
- Operation: Air carrier
- Aircraft: N964SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7868
- Aircraft time: 44,792 hours, 38,113 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON PAX DOOR DD4 INTERCOSTAL BETWEEN FS 339 AND FS 347.25     (C-CHECK RO 8/31/2022)    PAX DOOR DD4 INTERCOSTAL BETWEEN FS 339 AND FS 347.25 HAS INTERGRANULAR CORROSION IN THE RADIUS OF PART, OUT OF LIMITS OF CRJ200 SRM 52-00-00 REMOVED PAX DOOR DD4 INTERCOSTAL BETWEEN FS 339 AND FS 347.25 REF CRJ200 SRM 51-42-06..INSTALLED NEW DD4 INTERCOSTAL AND NEW BRACKET BETWEEN FS 339 AND FS 347.5 REF CRJ200 SRM 51-42-06 AND DWG 601R31702 REV -N. COMPLIED WITH SKYWEST TASK CARD 51-900-1003-SKY
